MathSciNet Relay Station
MathSciNet bibliographic data
MR120168 (22 #10925) 05.00
Erdős, P. Graph theory and probability. II. Canad. J. Math. 13 1961 346–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement